Advertisement

How can I tell if I have taken too much ondansetron?

You may have taken too much ondansetron if you feel dizzy or lightheaded, you lose your sight for a while or you faint. You may also feel an irregular or very different heartbeat. You may also become constipated. If you have any of these symptoms and think you have taken too much of the drug, call your doctor right away.

Continue Learning about Antiemetic

Could I be allergic to Vistaril?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Allergy symptoms are triggered by the release of a natural compound called histamine. Histamine star...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.